Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Weakening a theorem on divided powers


Author: Moss E. Sweedler
Journal: Trans. Amer. Math. Soc. 154 (1971), 427-428
MSC: Primary 18.20; Secondary 16.00
DOI: https://doi.org/10.1090/S0002-9947-1971-0279162-1
MathSciNet review: 0279162
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if a Hopf algebra has finite dimensional primitives and a primitive lies in arbitrarily long finite sequences of divided powers then it lies in an infinite sequence of divided powers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20, 16.00

Retrieve articles in all journals with MSC: 18.20, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0279162-1
Keywords: Coalgebra, cocommutative, coheight, co-Noetherian, irreducible, primitive, sequences of divided powers
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society